# SDR IPXA2025100638930

- Difficulty date: September 25, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53610814204
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE, FR 10, -Y1456, FITTING PICK-UP WITH CRACK.REMOVED FITTING IN MAIN DECK FLOOR STRUCTURE, FR 10, -Y1456. IAW AIRBUS A300-600 SRM 51-40-21.FABRICATED, LOCATED AND DRILL NEW FITTING PICK-UP P/N: 2024-T3 .063, BATCH: 0004410262 IAWAIRBUSA300-600 GMM 09-08, AND SRM 51-40-40.INSTALLED NEW FITTING PICK-UP ON MAIN DECK FLOOR STRUCTURE, FR 10, -Y1456 IAW A300-600 SRM 51-40-21
